# SDR UPS00534457

- Difficulty date: November 14, 2000
- Submitted: November 15, 2000
- Operation: Air carrier
- Aircraft: N445UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27390
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Module
- Part number: 257T11037
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

INSPECTION TYPE:N/A, GEAR LIGHT ON, EICAS GEAR DISAGREE MSG BOTH ON APPROX 1000 FT ON APPROACH TO SJC.  ON MAP BOTH LIGHTS WENT OUT CLIMBING THRU APPROX 1000 FT FOR 3000 FT.  LANDING GEAR LEFT IN DOWN POSITION AND RETURNED FOR A NORMAL LANDING IN SJC. FRM CODE 32301700 FOUND LANDING LEVER NOT MOVING FREELY.  LUBED LEVER MOVING SURFACES.  OP CKD OK.
